# SDR SWAA2021050642944

- Difficulty date: April 16, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 54,459 hours, 32,022 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB FWD UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED LEFT HORIZ STAB FWD UPPER SLIDING SEAL PER AMM. 53-31-31
